# SDR USAA2010081191642

- Difficulty date: August 9, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 66,920 hours, 29,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100066000
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 92 - ORD-PHX - EMERGENCY LIGHTS - EMERGENCY EXIT LIGHT COVER MISSING NEAR SLIDE BUSTLE AT DOOR L1.  REPLACED EMERGENCY EXIT LIGHT COVER NEAR BUSTLE AT DOOR L1.
